# SDR SWAA2024071798361

- Difficulty date: June 4, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED BS 787 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT 2024-376305<[01] REPLACED PLATE LOCATED BS 787 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;[02] REPLACED PLATE LOCATED BS 787 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9
